Alabama, 2008Hail and Damaging Winds in Alabama, July 22, 2008
July 22, 2008 · NWS BMX · 24 events in 17 counties and zones
A warm and unstable air mass led to the develop of numerous showers and thunderstorms, some of which produced damaging winds and large hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $534,000
- Crop damage
- None recorded
- Events
- 24
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm and unstable air mass led to the develop of numerous showers and thunderstorms, some of which produced damaging winds and large hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before the first event at Jul 22, 11:25 AM CST, 1 hour 5 minutes earlier.
Area forecast discussion, Jul 22, 11:25 AM CST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1225 PM CDT TUE JUL 22 2008
.UPDATE...AVIATION DISCUSSION.
&&
.DISCUSSION...A VERY ACTIVE AFTERNOON AND EVENING EXPECTED ACROSS
CENTRAL ALABAMA. PRECIPITABLE WATER VALUES HAVE RISEN TO BETWEEN
1.75 AND 2 INCHES AND SURFACE DEWPOINTS ARE NOT FALLING DUE TO
MIXING AS PREVIOUS DAYS. AN OUTFLOW BOUNDARY APPROACHING NW ALABAMA
WILL BE FOCUS FOR AFTERNOON CONVECTION FOR AREAS NORTH OF I-20. THE
STORM PREDICTION CENTER HAS PLACED THE NORTHERN ONE-THIRD OF ALABAMA
UNDER A SLIGHT RISK AND LOCAL CALCULATIONS SHOW A HIGH MICROBURST
POTENTIAL. DECIDED TO UPGRADE HAZARDOUS WEATHER OUTLOOK TO MENTION
SEVERE POTENTIAL FOR ALL OF CENTRAL ALABAMA...WITH ISOLATED SOUTH
AND MORE ORGANIZED CONVECTION NORTH. MAIN THREAT WILL BE DOWNBURSTS
WINDS.
CURRENT FORECAST WITH RESPECT TO TEMPERATURES AND POPS LOOK ON
TRACK. SURFACE TEMPERATURES ARE RUNNING ABOUT 3 DEGREES COOLER THAN
YESTERDAY.
58/ROSE
&&
.AVIATION...18Z TAF DISCUSSION.
HAZE IS SLIGHTLY REDUCING VISIBILITIES AT MOST TAF SITES EARLY THIS
AFTERNOON...WITH THE EXCEPTION OF MGM AND TOI. THE BIGGEST IMPACT ON
AVIATION WILL COME LATER THIS AFTERNOON...WITH MOSTLY ISOLATED
CONVECTION AFFECTING THE SOUTHERN TAF SITES AND MORE ORGANIZED
CONVECTION ACROSS THE NORTH. SHOWERS AND THUNDERSTORMS WILL DEVELOP
ALONG AN OUTFLOW BOUNDARY AND BECOME LINEAR...WITH THE MAIN LINE
MOVING FROM NORTHWEST TO SOUTHEAST ACROSS CENTRAL ALABAMA DURING THE
LATE AFTERNOON AND EVENING...AND EXITING THE AREA BY MIDNIGHT.
EXPECT FOG TO REDUCE VISIBILITIES AT MGM AND TOI FOR A FEW HOURS
AGAIN EARLY TOMORROW MORNING.
19
&&
.BMX WATCHES/WARNINGS/ADVISORIES...NONE.
&&
Hazardous weather outlook, Jul 22, 8:57 AM CST, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
957 AM CDT TUE JUL 22 2008
ALZ011>015-017>050-231200-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
957 AM CDT TUE JUL 22 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
STRONG TO SEVERE THUNDERSTORMS ARE LIKELY FROM 1 PM UNTIL 10 PM. THE
BEST CHANCE FOR ORGANIZED SEVERE STORMS WILL BE NORTH OF I-20...BUT
ISOLATED SEVERE STORMS ARE POSSIBLE AREA WIDE. THE MAIN THREAT WILL
BE GUSTY WINDS UP TO 60 MPH...BUT THE STORMS WILL ALSO CONTAIN
FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL. THERE IS
ALSO A HIGH POTENTIAL FOR WET MICROBURSTS THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
STRONG THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY ACROSS ALL OF CENTRAL
ALABAMA MAINLY BETWEEN 1 PM AND 10 PM. THE MAIN THREAT WITH THESE
STORMS WILL BE STRONG GUSTY WINDS UP TO 50 MPH AND HEAVY RAINFALL.
.SPOTTER INFORMATION STATEMENT...
STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TODAY AND
WEDNESDAY.
In the hours before
Local storm report, Jul 22, 8:12 AM CST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
912 AM CDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG DADEVILLE 32.83N 85.76W
07/21/2008 TALLAPOOSA AL EMERGENCY MNGR
TREE ON BUILDING AT 321 EAST LAFAYETTE ST...ALSO REPORTED
TREE DOWN ON FENCE ON TALLASSEE ST.
1100 PM TSTM WND DMG DADEVILLE 32.83N 85.76W
07/21/2008 TALLAPOOSA AL EMERGENCY MNGR
GAZEBO WAS BLOWN AWAY FROM RESIDENCE AT 138 SCHOOL ST.
1100 PM TSTM WND DMG DADEVILLE 32.83N 85.76W
07/21/2008 TALLAPOOSA AL EMERGENCY MNGR
PART OF THE METAL ROOF OF THE OLD JUNIOR FOOD STORE ON
SOUTH ST WAS BLOWN ACROSS THE STREET.
&&
GOLDENLocal storm report, Jul 22, 8:26 AM CST, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
926 AM CDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 3 SW WINFIELD 33.90N 87.83W
07/21/2008 FAYETTE AL EMERGENCY MNGR
TREE DOWN ON COUNTY ROAD 21.
&&
GOLDENLocal storm report, Jul 22, 9:01 AM CST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1001 AM CDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG 4 NW GUERRYTON 32.26N 85.55W
07/21/2008 MACON AL EMERGENCY MNGR
TWO TREES BLOWN DOWN ALONG CR 47...NORTH OF HANNON.
0713 PM HAIL HOOVER 33.38N 86.82W
07/21/2008 E0.25 INCH JEFFERSON AL NWS EMPLOYEE
PEA SIZED HAIL REPORTED IN HOOVER.
0713 PM TSTM WND GST HOOVER 33.38N 86.82W
07/21/2008 E45.00 MPH JEFFERSON AL NWS EMPLOYEE
WINDS ESTIMATED AT 45-50 MPH IN HOOVER
0715 PM TSTM WND GST HOOVER 33.38N 86.82W
07/21/2008 M50.00 MPH JEFFERSON AL AMATEUR RADIO
MEASURED WINDS OF UP TO 50 MPH IN THE TRACE CROSSINGS
AREA IN HOOVER.
0730 PM TSTM WND DMG HOOVER 33.38N 86.82W
07/21/2008 JEFFERSON AL NWS EMPLOYEE
TREE DOWN NEAR WATERFORD LANDING APTS
0730 PM TSTM WND DMG HOOVER 33.38N 86.82W
07/21/2008 JEFFERSON AL LAW ENFORCEMENT
WINDOW BLOWN OUT AT THE GALLERIA DUE TO HIGH WINDS
0735 PM LIGHTNING HOOVER 33.38N 86.82W
07/21/2008 JEFFERSON AL PUBLIC
MINOR ROOF DAMAGE TO THE ROOMS-TO-GO AT PATTON CREEK
0745 PM TSTM WND DMG 3 SW WINFIELD 33.90N 87.83W
07/21/2008 FAYETTE AL EMERGENCY MNGR
TREE DOWN ON COUNTY ROAD 21.
0745 PM TSTM WND DMG 1 NNW SAND ROCK 34.26N 85.77W
07/21/2008 CHEROKEE AL EMERGENCY MNGR
TREE DOWN ON POWERLINES ALONG CR 11
0810 PM TSTM WND DMG 3 NE WEISS DAM 34.20N 85.70W
07/21/2008 CHEROKEE AL AMATEUR RADIO
NUMEROUS TREES AND POWERLINES DOWN FROM SAND ROCK TO
CEDAR BLUFF
0815 PM TSTM WND DMG TABOR ROAD 34.19N 85.86W
07/21/2008 ETOWAH AL TRAINED SPOTTER
SEVERAL TREES DOWN IN THE TABOR ROAD COMMUNITY. ESTIMATED
WINDS OF 45 TO 50 MPH.
1100 PM TSTM WND DMG DADEVILLE 32.83N 85.76W
07/21/2008 TALLAPOOSA AL EMERGENCY MNGR
TREE ON BUILDING AT 321 EAST LAFAYETTE ST...ALSO REPORTED
TREE DOWN ON FENCE ON TALLASSEE ST.
1100 PM TSTM WND DMG DADEVILLE 32.83N 85.76W
07/21/2008 TALLAPOOSA AL EMERGENCY MNGR
GAZEBO WAS BLOWN AWAY FROM RESIDENCE AT 138 SCHOOL ST.
1100 PM TSTM WND DMG DADEVILLE 32.83N 85.76W
07/21/2008 TALLAPOOSA AL EMERGENCY MNGR
PART OF THE METAL ROOF OF THE OLD JUNIOR FOOD STORE ON
SOUTH ST WAS BLOWN ACROSS THE STREET.
&&
GOLDENSpecial weather statement, Jul 22, 11:42 AM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1242 PM CDT TUE JUL 22 2008
ALZ014-221830-
WINSTON-
1242 PM CDT TUE JUL 22 2008
...SIGNIFICANT WEATHER ALERT FOR WINSTON COUNTY UNTIL 130 PM CDT...
AT 1238 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTHEAST OF LYNN...MOVING EAST AT 11 MPH.
WINDS UP TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
LYNN.
CLEAR CREEK.
HOUSTON RECREATIONAL AREA.
BLACK POND.
CURTIS CROSSROADS.
WINSTON COUNTY AIRPORT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR NORTHERN ALABAMA.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Event by event
18 thunderstorm wind, 3 hail, 3 lightning. Local standard time, as filed.
Thunderstorm Wind, Walker
- When
- July 22, 12:30 PM CST
- Where
- Walker County, 1.99 mi E of Saragossa
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 33.903, -87.365
Several trees were blown down near the Saragossa Community.
Thunderstorm Wind, Randolph
- When
- July 22, 12:40 PM CST
- Where
- Randolph County, 5.12 mi S of Dingler
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $300,000
- Reported by
- Utility Company
- Coordinates
- 33.257, -85.615
A 75 ton, 40 foot tall, gantry crane on the top of R. L. Harris Dam was moved along its tracks by an apparent microburst. The crane subsequently rolled through its end stops, eventually coming to a stop partially resting over the edge of the dam. The crane itself, and several portions of the dam that it impacted, sustained considerable damage as a result.
Thunderstorm Wind, Randolph
- When
- July 22, 12:55 PM CST
- Where
- Randolph County, 0.26 mi ENE of Roanoke
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 33.152, -85.346
Several trees and power lines were blown down in and just east of Roanoke.
Thunderstorm Wind, Randolph
- When
- July 22, 12:55 PM CST
- Where
- Randolph County, 2.44 mi NW of Roanoke Muni Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Injuries
- 1 direct, 0 indirect
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 33.159, -85.394
The top of a pine tree fell on a mobile home, and injured one person who was taken to the hospital.
Hail, Chambers
- When
- July 22, 1:05 PM CST
- Where
- Chambers County, 1.22 mi W of Five Pts
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 33.019, -85.351
Thunderstorm Wind, Lee
- When
- July 22, 1:12 PM CST
- Where
- Lee County, 2.04 mi S of Shotwell
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 32.551, -85.166
Several trees and power lines were blown down.
Lightning, Lee
- When
- July 22, 1:15 PM CST
- Where
- Lee County, 1.48 mi NE of Beehive
- Property damage
- $100,000
- Reported by
- Newspaper
- Coordinates
- 32.567, -85.535
Lightning struck a house, causing it to catch fire. The roof was completely burned. One occupant escaped without injury.
Hail, Shelby
- When
- July 22, 1:43 PM CST
- Where
- Shelby County, 0.5 mi NE of Vincent
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.386, -86.415
Hail, Jefferson
- When
- July 22, 1:53 PM CST
- Where
- Jefferson County, 1.26 mi E of Red Gap Jct
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 33.533, -86.678
Thunderstorm Wind, Clay
- When
- July 22, 2:07 PM CST
- Where
- Clay County, 1.7 mi E of Ashland Lineville Ar
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.280, -85.771
Several trees were blown down across Old Mill Road, near Lineville.
Thunderstorm Wind, Etowah
- When
- July 22, 2:10 PM CST
- Where
- Etowah County, 2.61 mi WSW of Markton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 33.868, -86.063
Several trees and power lines were blown down on Peninsula Point.
Thunderstorm Wind, Fayette
- When
- July 22, 2:30 PM CST
- Where
- Fayette County, 0.69 mi N of Fayette
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 33.690, -87.830
A couple trees were blown down in the city of Fayette.
Thunderstorm Wind, Etowah
- When
- July 22, 2:40 PM CST
- Where
- Etowah County, 0.77 mi WNW of Rainbow City
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.955, -86.042
Several trees and power lines were blown down.
Thunderstorm Wind, Etowah
- When
- July 22, 2:40 PM CST
- Where
- Etowah County, 0.87 mi WNW of Sibert
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.005, -86.114
Several trees and power lines were blown down.
Thunderstorm Wind, Cherokee
- When
- July 22, 2:50 PM CST
- Where
- Cherokee County, 0.93 mi N of New Moon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 34.394, -85.521
Several trees were blown down in the New Moon Community.
Lightning, Randolph
- When
- July 22, 3:02 PM CST
- Where
- Randolph County, 3.26 mi SSE of Pine Tuckey
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 33.430, -85.490
A house on Old Highway 431, in the Morrison Crossroads Community, was destroyed by fire after being struck by lightning.
Thunderstorm Wind, Tuscaloosa
- When
- July 22, 3:15 PM CST
- Where
- Tuscaloosa County, 6.2 mi SE of Sterling
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 33.490, -87.500
A few trees were blown down near and southeast of Windham Springs.
Lightning, Talladega
- When
- July 22, 3:45 PM CST
- Where
- Talladega County, 0.9 mi NW of Rahatchie
- Property damage
- $50,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 33.230, -86.340
A house and barn caught fire after being struck by lightning.
Thunderstorm Wind, Talladega
- When
- July 22, 3:45 PM CST
- Where
- Talladega County, 1.56 mi NNW of Sylacauga Merkle Arp
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 33.191, -86.311
Several trees were blown down and blocked the road, on Merkel Loop.
Thunderstorm Wind, Cleburne
- When
- July 22, 3:52 PM CST
- Where
- Cleburne County, 2.99 mi NNW of Chulafinnee
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 33.590, -85.670
A tree fell onto a house, several chicken houses were damaged, and several power lines were blown down, in the Five Points area.
Thunderstorm Wind, Coosa
- When
- July 22, 4:15 PM CST
- Where
- Coosa County, 0.49 mi ESE of Weogufka
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 33.017, -86.312
Trees and power lines were blown down in and near Weogufka.
Thunderstorm Wind, Chilton
- When
- July 22, 5:10 PM CST
- Where
- Chilton County, 0.89 mi NNE of Clanton Gragg Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- NWS Employee
- Coordinates
- 32.861, -86.612
Several trees were snapped on Windover Drive, in the city of Clanton.
Thunderstorm Wind, Elmore
- When
- July 22, 5:29 PM CST
- Where
- Elmore County, 0.38 mi SE of Wetumpka
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 32.546, -86.216
Trees were blown down at several locations in and around Wetumpka.
Thunderstorm Wind, Dallas
- When
- July 22, 6:15 PM CST
- Where
- Dallas County, 0.48 mi WNW of Potter
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 32.431, -87.108
Several trees and power lines were blown down on CR-924, near the Potter Station Community.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Hail in Arkansas, July 22, 20088 injured · $1.5 million · 1.75 in hail · 28 events
- Flash Flood and Hail in Wyoming, July 22, 20081 death · 3 injured · 1.75 in hail · 4 events
- Flood and Hail in Georgia, July 22, 2008$6.3 million · 1.75 in hail · 42 events
- Wildfire in California, July 22 to 31, 20081 death · 1 event
- Rip Current in Illinois, July 22, 20081 death · 1 event
- Flash Flood and Hail in Ohio, July 22, 2008$1.1 million · 1.75 in hail · 22 events
- Hail and Damaging Winds in Kentucky, July 22, 2008$216,000 · 1 in hail · 35 events
- Flash Flood and Debris Flow in Virginia, July 22 to 23, 2008$206,000 · 65 kt wind · 32 events
- Damaging Winds in Ohio, July 22, 2008$589,000 · 96 kt wind · 10 events
- Hail and Damaging Winds in Kansas, July 22, 20082 injured · $250,000 · 1.5 in hail · 9 events
- Tornado and Flash Flooding in Idaho, July 22, 2008$200,000 · EF0 · 11 events
- Flash Flooding and Flood in Massachusetts, July 22, 2008$260,000 · 50 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 128050, 128052, 128055, 128136, 128059, 128060, 128283, 128061, 128062, 128072, 128074, 128075, 128068, 128070, 128064, 128077, 128078, 128082, 128084, 128085, 128089, 128110, 128108, 128111.